New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
evoral sequi hrt patches
5 Replies
fiona - December 17

hi i'm on evoral sequi hrt patches. yes it has helped me with my symptoms. however, i have a very painful period and cramps. wondered if this is normal. oh and by the way, i have noticed some bits of skin on my period... :(

 

miraflor - December 17

facing the same here on same patch aw well. periods are also painful and flooding. how long have you been on patches? i think this is normal cause a friend of mine is also experiencing this.

 

leila - December 17

the bits of skin you're talking about is a womb lining. i get this one too on the same patch. totally normal so nothing to worry!

 

jenna - December 17

take nurofen this slows bleeding. it can help you with pain.

 

andrea - December 17

take paracetamols, it helps with the pain. try and take it easy as possible during menstual period. i would also advice a hot water bottle.

 

felicity - December 17

flooding can be very embarrassing especially when you're not at home. but don't worry cause this is normal. it will pass soon...

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question